# SDR DALA2025030101572

- Difficulty date: February 28, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 108,416 hours, 15,460 cycles
- Engine: Ge CF680C2B6F
- Engine time: 91,461 hours, 14,500 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

SHIP 1606 -ATB/DE- THE FLIGHT CREW ACCOMPLISHED AN AIR TURN BACK FOLLOWING THE FAILURE OF THE #2 GENERATOR DURING CLIMB. ACCOMPANIED BY THE "RT IDG DRIVE" LIGHT ILLUMINATING ON AN ETOPS ROUTE. THE PILOT DECLARED AN EMERGENCY WITH ATC, DUMPED SOME FUEL, AND PREPARED FOR AN OVERWEIGHT LANDING. THE LANDING WAS UNEVNTFUL EXCEPT FOR A SIGNIFICANTLY HOTTER BRAKE IN THE #7 POSITION. ARFF INSPECTED AND CLEARED THE AIRCRAFT TO TAXI TO THE GATE. CORRECTIVE ACTION: MAINTENANCE FOUND THE RIGHT IDG OIL LEVEL WAS LOW AND REPLACED THE #2 IDG. AN OVERWEIGHT LANDING INSPECTION WAS COMPLIED WITH WITHOUT ANY DETRIMENTAL FINDINGS. (LP #6755958)
